# SDR AALA201801259017

- Difficulty date: January 24, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 72,215 hours, 8,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT POWER SWITCH AT THE L1 FLIGHT ATTENDANT PANEL, POWER LIGHT REMAINS ILLUMINATED WITH SWITCH ON OR OFF.  REPLACED EMERGENCY EXIT LIGHT POWER SWITCH IAW WIRING DIAGRAM MANUAL 33-51-12.
